# SDR M17F2023041200035

- Difficulty date: March 31, 2023
- Submitted: April 12, 2023
- Operation: General aviation
- Make and model: Boeing 737852
- Aircraft serial: 43659
- Aircraft time: 27,046 hours, 10,241 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: D02752
- Condition: Defective
- Location: Zone 100
- Part time: 742 hours, 297 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WITH FLAPS 5, LE FLAPS TRANSIT AND LE FLAPS EXT DO NOT COME ON; ALSO, NO LIGHTS COME ON INTHE LE DEVICES ANNUNCIATOR PANEL
